# SDR UALA2012021400884

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,437 hours, 8,594 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79299910
- Part serial: 9812049
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING BLEED OVERHEAT, FLIGHT DIVERTED.   NR 3 ENGINE BLEED DOES NOT INDICATE OFF ON SYNOPTIC PAGE WITH ALL FOUR ENGINES RUNNING AND NR 3 ENGINE BLEED SWITCH IN OFF POSITION.  CMC MESSAGE 36272 BLEED 3 PRSOV SOLENOID FAILED OPEN.  CYCLED SWITCH, AND ADVANCED THROTTLE, NO HELP. WITH NR 3 & NR 4 BLEED SWITCH OFF AND ISOLATION VALVE CLOSED, RIGHT WING DUCT PRESSURE INDICATES ZERO, BUT NR 3 BLEED VALVE SYNOPTIC IS AMBER AND IN TRANSIT.  REPLACED NR 3 PRSOV PER MM.  LEAK CHECKED OKAY.
